MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; 1LYR 16FR 10ML SILVER DB TRAY

MEDLINE INDUSTRIES INC.; 1LYR 16FR 10ML SILVER DB TRAY
Catalog Number DYND160416
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that an unidentified number of foley catheters "leak urine after being inserted for just three days." reportedly, the foley catheters were switched to a different brand.It is unknown where the leaking urine was noticed coming from (the patient's urethra, the foley catheter tubing itself, connection to the drainage port, etc.).Despite good faith efforts to obtain additional information, the reporting facility was unable or unwilling to provide any further patient, product, or procedural details.There was no serious injury or follow-up care reported related to the event.Due to the reported incident and need for foley catheter exchange, this medwatch is being filed.The sample is not available to be returned for evaluation.A root cause could not be determined at this time.No additional information is available.If additional information becomes available, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that an unidentified number of foley catheters "leak urine after being inserted for just three days.".

Common Device Name
1LYR 16FR 10ML SILVER DB TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093
MDR Report Key8046993
Report Number1417592-2018-00121
Device Sequence Number16557617
Product Code OHR
UDI-Device Identifier10884389096079
UDI-Public10884389096079
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYND160416
Device Lot Number18EBG807
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/17/2018
Initial Report FDA Received Date11/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;